# SDR F3LA20200203005

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 02857
- Aircraft time: 47,136 hours, 22,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Cracked
- Location: Hyd System
- Part time: 47,136 hours, 22,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

HYD GREEN RSVR LOW LEVEL.  R&R #1 ENGINE HYDRAULIC LINE PER AMM 20-33-11-911-001A, IPC 29-11-06 FIGURE 02E ITEM 220. OPS AND LEAK CHECK OK ON ALL SYSTEMS, NO LEAKS NOTED. SEE LP 1182557 ITEM 3 FOR ADDITIONAL INFORMATION. PERFORMED OPS TASK 32-00-00-481-003A DUE TO MX EXTENSION OF LANDING GEAR. AC RETURNED O NORMAL, OK FOR SERVICE.
